# SDR USAAF00013

- Difficulty date: February 14, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Part number: A11320425
- Condition: Cracked
- Location: Lt Mlg
- Part time: 2,209 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSO-CLT - FLT 8078 - AIRCRAFT LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REVIEWED PROCEDURE TO SECURE LEFT MLG SEQUENCE VALVE IN THE OPEN POSITION FOR FERRY FLIGHT TO CLT.  IN CLT, LEFT LANDING GEAR DOOR WAS REPLACED.  (M)
